# SDR AU001019

- Difficulty date: September 8, 2000
- Submitted: November 2, 2000
- Operation: General aviation
- Make and model: Bag BAE146300A
- Engine: Lyc ALF502R5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1701022
- Condition: Cracked
- Location: Cockpit
- Part time: 16,880 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(AUS) FIRST OFFICERS B WINDSHIELD OUTER PANE SHATTERED. CRACKING HAD  INITIATED FROM A LOCALISED HOT SPOT ALONG THE LOWER EDGE OF THE WINDSHIELD ADJACENT TO THE BUS BAR AREA.
